Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

High BP, headache, stomach pain due to kidney releasing protein. BP lowering solutions?

hello doctor thank u so much for being there to help elder sister named Zareena she is facing problem in her kindey as per the other doctor her kidney is relising protein ,due to whicj she is having high blood pressure ,head pain, stomach etc. kindly provide me any solution to lower down her high bp .
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Farz

How are you are your sister now? Protiens in urine can be due to three reasons:
1: disease of the glomerular system
2: high intake of proteins
3: inability to reabsorb proteins (fanconi syndrome)

From what i understand your sister has 1 or 2. I will try to explain both of these conditions to you.

Fanconi syndrome can be inherited that is it runs in your family or acquired by the use of medicines. please discuss all the details of any medicines your sister is using with your doctor. Mainstay of treatment for this is replacing what the body is loosing that is fluids and bicarbonates mainly.

Glomerular disease is a vast subject. You would have to discuss this with the doctor who is treating you sister. Categorize the type of disease she is having and treat accordingly.

High blood pressure is also a risk factor for developing loss of proteins in the urine.

Do not worry most of the diseases which come into these category are treatable. and we can slow down the disease process by controlling the blood pressures.

I hope your sister a speedy recovery.

take care

Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor